# SDR R61A20090006

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 6,243 hours, 3,689 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0896
- Condition: Broken
- Location: Le Slat
- Part time: 6,243 hours, 3,689 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH TO MKE AND DIVERTED TO ORD.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  ORD MAINT CALLED TO AC, PERFORMED AC DOWNLOADS.  MAINT FOUND LEFT O/B SLAT SKEW SENSOR 3/4 BROKE IN HALF.  MAINT REPLACED SKEW SENSOR PER EMB AMM.  OPERATION CHECKS GOOD.  RETURNED AC TO SERVICE.
